# SDR CA081208007

- Difficulty date: December 1, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,577 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085024
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED WAS NR 1 GENERATOR WENT OFF LINE PRIOR TO TAKEOFF.  WAS UNABLE TO RESET RETURNED TO BLOCKS.  NR 1 GENERATOR REPLACED AND GROUND RUN PERFORMED, ALL FOUND SATISFACTORY. (TC NR  20081208007)
